American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52C26) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Byung-Geun Oh. Conformal and cp types of surfaces of class $\mathcal{S}$. Proc. Amer. Math. Soc. 143 (2015) 2935-2947.
Abstract, references, and article information   
View Article: PDF

[2] G. Brock Williams. Circle packing coordinates for the moduli space of tori. Proc. Amer. Math. Soc. 139 (2011) 2577-2585. MR 2784827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] G. Brock Williams. A circle packing measurable Riemann mapping theorem. Proc. Amer. Math. Soc. 134 (2006) 2139-2146. MR 2215785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia